Facebook Pixel
EmpowHER Guest
ask: 

Unprotected sex and postinor 2

By Anonymous July 3, 2016 - 8:53am
 
Rate This

My menses ended on 17th June then I had unprotected sex on 29th June then took the first postinor 2 pill the morning after we had sex then we had unprotected sex again before I took the second pill. We had sex again the following day then I took the first postinor 2 pill and then the second postinor two pill 10 hours later. I want to know would I get pregnant?

Add a Comment2 Comments

Guide

Hello and welcome to EmpowHer,
From what I understand, you had intercourse three times and took Postinor 2 twice? You may have some severe side effects from taking the pill twice in a row, but you will probably not get pregnant.
Side effects to expect can include: nausea, tender breasts, cramping, and bleeding a few days later.
Faith

July 3, 2016 - 4:19pm
EmpowHER Guest
Anonymous (reply to fchacon)

It's been a week after I has the unprotected sex. I still haven't seen any bleeding. Just very thin, watery discharges. Can I be pregnant? This is in relation to my first question.

July 8, 2016 - 12:53pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!